On the boundedness of the differentiation operator between weighted spaces of holomorphic functions

Tom 184 / 2008

Anahit Harutyunyan, Wolfgang Lusky Studia Mathematica 184(2008), 233-247 MSC: Primary 46E15; Secondary 47B38. DOI: 10.4064/sm184-3-3

Streszczenie

We give necessary and sufficient conditions on the weights $v$ and $w$ such that the differentiation operator $D: Hv( \Omega) \rightarrow Hw( \Omega)$ between two weighted spaces of holomorphic functions is bounded and onto. Here $ \Omega = \mathbb C$ or $ \Omega = \mathbb D$. In particular we characterize all weights $v$ such that $ D:Hv( \Omega) \rightarrow Hw( \Omega)$ is bounded and onto where $w(r) = v(r)(1-r)$ if $ \Omega = \mathbb D$ and $w=v$ if $ \Omega = \mathbb C$. This leads to a new description of normal weights.

Autorzy

  • Anahit HarutyunyanFaculty for Informatics and Applied Mathematics
    University of Yerevan
    Alek Manukian 1
    Yerevan 25, Armenia
    e-mail
  • Wolfgang LuskyInstitute for Mathematics
    University of Paderborn
    Warburger Str. 100
    D-33098 Paderborn, Germany
    e-mail

Przeszukaj wydawnictwa

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek